مجلة التربية والعلم (Jan 2006)

The existence and convergence of the periodic solution of the system of complementary equations - nonlinear differential of the second class type Volterra

  • Raad Petrus,
  • Ghada Jameel

DOI
https://doi.org/10.33899/edusj.2006.78661
Journal volume & issue
Vol. 18, no. 1
pp. 124 – 137

Abstract

Read online

In this paper we study the existence and approximation of the periodic solutions for system of nonlinear integro-differential equations of Volterra type by Lebesque integrable function, By using weaker conditions of the function F(t,s,x,x) to be measurable in t and bounded by Lebesque integrable function.

Keywords